Edema in hands, feet from Suboxone. How to treat?
Please call your suboxone dr as soon as you think he/she is open so that the edema can be treated and the subs drs knows it is happening. Most don't have this, so, I am not sure how it is treated, but this is something your suboxone dr should know as soon as possible. Please also check your blood pressure, it might be related to that if it is running high. In that case, they would likely put you on a blood pressure med, which may help the edema.
You should report this to your physician asap. This may be an allergic reaction to the Naloxone in the Suboxone medication. Naloxone is an opiate antagonist which means it helps curb the cravings of opiates. There is an alternative to Suboxone called Subutex that you can take. This does not contain Naloxone but it does contain Buprenorphine which is what works in the brain as a replacement for other opiates, and enables you to be off the other opiates.
I hope this helps.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 2 answers
Posted 30 Jul 2011 • 2 answers
Posted 25 Aug 2011 • 1 answer
Posted 5 Apr 2012 • 1 answer
Posted 20 Nov 2015 • 0 answers